# SDR UIEA2018081301682

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,504 hours, 18,379 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY CHANNEL STATUS MESAGE AT FL 36.0 + 1559Z. PERFORMED FQIS BITE TEST IAW AMM 28-41-00. BOTH CHANNEL BITE CHECK GOOD, NO DEFECTS NOTED.
